Log in
Endometriosis UK
41,405 members35,305 posts

Should I go back to my doctor?

Good evening everyone,

I didn't know who to ask about this as my parents don't really listen and think I am cured as I am 3 months into treatment on Zoladex. Although it has stopped my periods, I am still experiencing pain throughout the month it is just not as intense.

Last couple of weeks, I have been getting sharp pains in my ovaries and my dull ache has come back which during surgery last July showed it was cysts causing that pain. Also, I have severe back pain which only gets worse. I spent a good £300 on physio bills over a few months and its had no improvements so he thinks it could be something to do with endometriosis as everything is connected apparently.

I did have a 6 month delay in starting treatment after surgery and within that time, I still had painful periods and pain 24/7 until I started Zoladex.

Should I go see my doctor and see what could be done as I don't know when I will have an appointment with my gynae.

11 Replies
oldestnewest

I’ve been on zoladex for over a year. My periods stopped in 3 months but the pains did not fully ease until I would say 9-10 months! I’m now scared as I’ve now stopped so not sure how long it will take before I start getting worse again.

Make sure your on HRT and sadly it keep taking the pain killers.

Sorry no great advice x

Reply

Yeah I dread starting my periods again when treatment has ended xx

1 like
Reply

Hi

I am just coming to the end of a six month zoladex treatment. I had some real bad pains in the first four months and they offered me Amitriptyline for the pain as its nerve ends and scar tissue no doubt causing it. I can't say if it helped or not because I was struggling with side effects like migraines, hot flushes and so I didn't really want more pills just incase it agrivated these symptoms. I had really bad back pains during this time and went to a chiropractor which did help initially, I think half the battle was in my mind. I didn't want to be a menopausal woman at 30, I was unhappy because my periods stopped instantly but now I'm coming to the end I'm dreading them returning. Best of luck with your treatment 🤞😊 xx

Reply

Yeah I’m struggling with the side effects of zoladex and being 20 going through menopause is awful and embarrassing as I can have hot flushes in uni and have to sit there sweating for like 10 minutes 🙄. My gynae didn’t prescribe HRT and my doctor won’t without his permission.

Yeah I dread getting my periods back as well as they just cripple me for a week. I just feel constantly tired atm and have bad acne which I’ve never struggled with even in my early teens etc xxx

Reply

Hi

I am currently on zoladex aswell and have been struggling with the side effects, im 26 and people look at me like im crazy when im having a hot flush. I am also taking hrt but still getting menopause symptoms and endo symptoms your doctor should be able to prescribe hrt if you are having menopause symptoms especially given you are only 20. x

Reply

I thought he would as well but when I asked he was like we can’t prescribe it as your gynae hasn’t put it on your medical records 🙄 yeah I get weird looks off the girls in class.

I’m just worried as my old symptoms of sharp pains in my ovaries and a heavy, dull ache are coming back xxx

Reply

I had the first zoladex injection the day after a laparoscopy to remove 2 large cysts, i am now 3 months in and still get my endo symptoms asked my gynae about it and they said it can be normal to still get symptoms which is annoying because i was told it should give relief for a while xx

Reply

Yeah I started 6 months after my lap as my gynae kept cancelling appointments. And yeah I got told the same but only good thing is it’s stopped my periods xx

Reply

I have still had my periods for first 2 months not as heavy as usual but still bleed 3 injection was only done a week ago so fingers crossed i dont get any thi month, have you tried contacting your gynae and asking them if they can contact your doctor about hrt to relieve menopause symptoms xx

Reply

Hey

Just for your info they won't prescribe HRT until you've been on it three months, then they have to just the keep your bones strong. They will only use synthetic estrogen as this doesn't effect the endo. Tibolone is what I'm on, I was told they don't usually leave you on zoladex more than 6 months but the first comment proved that wrong straight away. This is what I was told by my gynecologist who knows I'm nosey and I won't take anything unless I know why 🧐

Reply

Hey, my gynae prescribed me one month of Livial which is tibolone but I couldn’t take it as it’s a banned substance in golf and I’d have to pay a fortune to get it approved for 6 months so I haven’t bothered with it.

Yeah I got told it was only for 6 months and then I have to have a few months off to have periods and see how it is. If it’s still horrendous, I don’t know what happens from there xxx

Reply

You may also like...